MathSciNet Relay Station
MathSciNet bibliographic data
MR2168877 (2006h:65120) 65M06 (65M12 76M20)
Meerschaert, Mark M.; Scheffler, Hans-Peter; Tadjeran, Charles Finite difference methods for two-dimensional fractional dispersion equation. J. Comput. Phys. 211 (2006), no. 1, 249–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement